Those of you who have taken water tablets

Discussion in 'Cambridge Weight Plan' started by Bigmama2littlemama, 27 March 2007 Social URL.

  1. Bigmama2littlemama

    Bigmama2littlemama Full Member

    Posts:
    355
    Likes Received:
    25
    Hi,

    Iv been taking water Tablets, I know I should'nt.

    I have 1 question, does taking water tablets cause you wee to really smell :eek::eek::eek:

    Mine does, I dont knw if it's the tablets or a wee infection.

    Thanks

    bm2lm xx
     
  2. Avatar

    MiniMins.com Matched Content

  3. Isobel1965

    Isobel1965 Gold Member

    Posts:
    8,051
    Likes Received:
    209
    You really shouldn't be taking them, hun - you really don't need to if you're drinking enough water.

    In order to get rid of water retention, drinking more water is the healthiest and safest way.

    You run the risk of becoming dehydrated if you take pharmaceutical diuretics, which is probably why your urine is smelling strongly.

    I would chuck em in the bin if I were you, and get glugging! lol

    HTH

    xxxx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...